# SDR C77A20120503001

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 10,232 hours, 5,830 cycles
- System (JASC): 3160 · Central Display
- Part: Vent
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN COCKPIT.  MX CLEANED DISPLAY UNIT VENTS.
